# SDR ABXA040257

- Difficulty date: June 26, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N880DP
- Make and model: Doug DC-9-32
- Aircraft serial: 47635
- Aircraft time: 36,183 hours, 30,376 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: 408447905
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON LEADING EDGE LOWER ATTACH ANGLE ON FUSELAGE CRACKED.  INSTALLED NEW ANGLE IAW DC-9 SRM 51-30-2.
